Metrics

From
Corrigendum to “On Irresolute-Topological Vector Spaces” by Madhu Ram and Amjad Hussain Turkish Journal of Analysis and Number Theory. 2018, 6(5), 148-148 doi:10.12691/tjant-6-5-4
Views
1649
Html 1484
Abstract 165
28 October 2018 (publication date) through 22 July 2019 *
17.89 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 717
PDF295
Epub225
XML139
PPT0
Figures37
Tables21
Export: 453
RIS135
BibTex177
Endnote141
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com